# SDR QXEA200301477

- Difficulty date: November 25, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 4,436 hours, 5,094 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2255 NR 1 BLEED HOT CAUTION LIGHT ILLUMINATED DURING DESCENT. TURNED BLEED OFF IAW CHECKLIST AND CAUTION LIGHT WENT OUT. CLEANED AND REPINNED CANNON PLUG 2121-P4. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
